Exponential convexity for Jensen’s inequality for norms

Jakšetić, Julije and Naeem, Rishi and Pečarić, Josip (2016) Exponential convexity for Jensen’s inequality for norms. = Exponential convexity for Jensen’s inequality for norms. Journal of inequalities and applications, 2016 (54). pp. 1-8. ISSN 1029-242X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q2 (2016). Točan broj autora: 3.

Full text not available from this repository.
Official URL: https://link.springer.com/article/10.1186/s13660-0...

Abstract

In this paper, we investigate n-exponential convexity and log-convexity using the positive functional defined as the difference of the left-hand side and right-hand side of the inequality from (Pečarić and Janić in Facta Univ., Ser. Math. Inform. 3:39-42, 1988). We also give mean value theorems of Lagrange and Cauchy types. Finally, we construct means with Stolarsky property.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): convex function ; exponentially convex function ; mean value theorems ; Stolarsky means
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Quartiles: Q2 (2016)
Date Deposited: 14 Feb 2018 13:41
Last Modified: 14 Feb 2018 13:41
URI: http://repozitorij.fsb.hr/id/eprint/8311

Actions (login required)

View Item View Item